# SDR DLM88030573

- Difficulty date: June 22, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 34,524 hours, 27,094 cycles
- Engine: Pwa JT8D219
- Engine time: 36,667 hours, 29,625 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Shorted
- Location: Nr 2 Engine
- Part time: 36,667 hours, 29,625 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

DURING FLIGHT 269 ATL OMA RIGHT ENGINE FIRE WARNING BOTH LOOPS ENGINE WAS SHUTDOWN BOTH FIRE BOTTLES DISCHARGED.  A/C DIVERTED TO LIT.  REPAIRED LOOPS A AND B FOR SHORTED CONNECTORS.
